CSN Login
Members Online: 10

A question about tests

debw
Posts: 109
Joined: Dec 2000

Went to the "regular doctor" for pains and spasms in lower left tummy area. She does urine, blood, xray and CT Scan. Urine shows calcium oxalate. She tells me that she ordered the wrong CT Scan and wants to do a Contrast CT Scan. Been there, done that and I'm not interested in repeating that experience. What other things can they do besides that one? Thanks - Deb

pamtriggs's picture
pamtriggs
Posts: 408
Joined: Sep 2000

Deb - as you are on Tamoxifen I would check out those calcium oxalate levels. Hypercalcemia is one of the few side effects that can happen with Tamoxifen and it needs to be carefully monitored as it can cause heart attacks if not treated. See your oncologist ASAP. Love & hugs. Pam

debw
Posts: 109
Joined: Dec 2000

I did see him today. He recommended the CT Scan with contrast because he said that lobular carcinoma can show up anywhere. I did not think to ask him about the calcium oxalate. I'll give him a call. Does hypercalcima show up in urine or just blood? Thanks for the reply. I'm a bit of a nervous nelly right now. Deb

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network